Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 45, NWS Fort Worth, TX

April 3, 2012Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 11:42 AM CDT for Erath County, Palo Pinto County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 11:42 AM CDT (16:42 UTC)
Expired
Apr 3, 2012, 12:30 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Erath County, TX, Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 11:50 AM CDTHAIL 1.55 E Gordon, TX5 E GORDON NEAR I-20

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:18 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS54 KFWD 031642
SVRFWD
TXC143-363-031730-
/O.NEW.KFWD.SV.W.0045.120403T1642Z-120403T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1230 PM CDT

* AT 1142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
  NORTH OF HUCKABAY...MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORDON AROUND 1150 AM...
  MINERAL WELLS AROUND 1225 PM...
  GRAFORD AROUND 1230 PM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 361 AND 381.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3299 9830 3299 9806 3254 9808 3229 9838
      3236 9848 3239 9848
TIME...MOT...LOC 1642Z 206DEG 35KT 3246 9835

$$


07/BB
2 follow-up statements
060 
WWUS54 KFWD 031710
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1210 PM CDT TUE APR 3 2012

TXC143-031720-
/O.CAN.KFWD.SV.W.0045.000000T0000Z-120403T1730Z/
ERATH TX-
1210 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ERATH COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING 
FOR EASTERN TEXAS.

LAT...LON 3251 9812 3253 9830 3263 9839 3299 9830
      3299 9806 3254 9808
TIME...MOT...LOC 1710Z 206DEG 35KT 3271 9819

$$

TXC363-031730-
/O.CON.KFWD.SV.W.0045.000000T0000Z-120403T1730Z/
PALO PINTO TX-
1210 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN PALO PINTO COUNTY...

AT 1210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL WELLS AROUND 1225 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3251 9812 3253 9830 3263 9839 3299 9830
      3299 9806 3254 9808
TIME...MOT...LOC 1710Z 206DEG 35KT 3271 9819

$$


DUNN
355 
WWUS54 KFWD 031720
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT TUE APR 3 2012

TXC363-031730-
/O.CON.KFWD.SV.W.0045.000000T0000Z-120403T1730Z/
PALO PINTO TX-
1220 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN PALO PINTO COUNTY...

AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF MINERAL WELLS...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL WELLS AROUND 1225 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3257 9813 3259 9822 3271 9825 3299 9819
      3299 9806 3258 9808
TIME...MOT...LOC 1720Z 206DEG 35KT 3275 9810

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:17 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 3, 10:17 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT TUE APR 3 2012

.AVIATION...
15Z UPDATE AND CONCERNS...TIMING OF SEVERE STORMS INTO N TX TERMINALS.
TERMINAL SHUTDOWNS FOR 1-2 HOURS POSSIBLE BETWEEN 19-22Z /MAIN
WINDOW/. THIS COULD CHANGE IF SQ LINE ACCELERATES EWD. MINOR
CONCERNS REGARDING CIG TIMING FROM IFR TO LOW VFR BY 18Z/AFTER.

BROKEN SQ LINE NOW ALONG/WEST OF BOWIE-MINERAL WELLS-STEPHENVILLE
AND COMANCHE LINE. INDIVIDUAL SEVERE TSRA MOVING NE 30-35
KTS...WITH LINE AS A WHOLE MOVING E 15-20 KTS. THIS WOULD PUT
THREAT FOR DAMAGING WINDS IN EXCESS OF 50 KTS/LARGE HAIL/AND
FREQUENT CG LIGHTNING INTO WRN METRO AIRPORTS BY 18Z...DFW/GKY BY
19Z AND DAL/LOVE FIELD/ BY 20Z. HAVE INTRODUCE VRB20G40KTS WITH
IFR VSBYS IN TSRA/CB FOR HIGHEST CONFIDENCE 2-HR WINDOWS STARTING
AT THOSE TIMES. TIMING MAY NEED TO BE ADJUSTED AS WE APPROACH 18Z
TAF ISSUANCE.

TT AND OUN WRF MODELS ARE HANDLING CURRENT CONVECTIVE SCENARIO
BETTER THAN THE SREF/HRRR HI-RES MODELS. MAIN CYCLONIC JET STREAK
ALREADY ROUNDING THE UPPER LOW THROUGH W TX ATTM AND THAT HAS THE
LARGE SCALE ASCENT OCCURRING ALREADY ACROSS WRN N TX. THE DRYLINE
AND COLD FRONT MOVE INTO THE AREA LATE AFTERNOON OR EARLY
EVENING...SHUNTING THE MAIN SEVERE WX THREAT TO THE E/SE OF ALL N
TX TERMINALS AFTER 00Z WEDNESDAY.

05/

&&

.UPDATE...
UPDATE TO ISSUE THE SEVERE THUNDERSTORM WATCH. ALSO RAISED POPS IN
THE WEST THIS MORNING DUE TO INCREASING STORM COVERAGE EVIDENT IN
RADAR. 84

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/
LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER
NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY
EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE
TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED
ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT
00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND
THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND
DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD
BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING.

OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS
IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED
OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE
ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY
CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE
RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY
MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE
BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR
LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE.

EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS
MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG
THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR
ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS
TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION.
CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A
COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING
ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION
NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS
AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION
SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND
AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON.
SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND
LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS
HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE
BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES
WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL
AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS
NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING
AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL
GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD
BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT.

UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE
OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW
CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED.
DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE
WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN
WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND
THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL
BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S
BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE
GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A
WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM
MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND
DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS
FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF
LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH
SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE
MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  56  80  57  80 /  80  20   5   5   0
WACO, TX              80  54  81  55  82 /  60  30   5   0   0
PARIS, TX             80  58  78  54  75 /  70  70  10  10   5
DENTON, TX            80  51  79  53  79 /  80  20   5   5   0
MCKINNEY, TX          80  54  78  52  78 /  80  40   5   5   5
DALLAS, TX            80  57  80  58  80 /  80  30   5   5   0
TERRELL, TX           80  58  80  54  79 /  80  50   5   5   0
CORSICANA, TX         81  59  81  56  80 /  70  50   5   5   0
TEMPLE, TX            81  55  82  55  83 /  50  30   5   0   0
MINERAL WELLS, TX     78  49  79  52  80 /  80  10   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/84
Hazardous weather outlook, Apr 3, 4:05 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
405 AM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
405 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY
AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN HAZARDS...HOWEVER...AN ISOLATED
TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO END
FROM WEST TO EAST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE REGION TODAY.

82/JLD

In the hours before

Special weather statement, Apr 3, 9:27 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 AM CDT TUE APR 3 2012

TXZ116-031500-
PALO PINTO TX-
927 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PALO PINTO COUNTY

AT 927 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 25 MPH.  A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHWESTERN PALO PINTO COUNTY.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.

VERY HEAVY RAIN...PENNY SIZED HAIL AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3276 9806 3261 9806 3251 9807 3251 9858
      3275 9858
TIME...MOT...LOC 1427Z 203DEG 23KT 3260 9850

CAVANAUGH
Special weather statement, Apr 3, 9:41 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 AM CDT TUE APR 3 2012

TXZ141-031515-
COMANCHE TX-
941 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY

AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF DUBLIN...MOVING NORTHEAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON.

NICKEL-SIZED HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3226 9855 3206 9842 3182 9874 3208 9893
TIME...MOT...LOC 1441Z 229DEG 27KT 3218 9856

CAVANAUGH
Local storm report, Apr 3, 9:49 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             GRAHAM                  33.10N  98.60W
04/03/2012  E1.50 INCH       YOUNG              TX   PUBLIC
Special weather statement, Apr 3, 10:00 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT TUE APR 3 2012

TXZ130-031530-
ERATH TX-
1000 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY

AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF STEPHENVILLE...MOVING NORTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.

FREQUENT CLOUD TO GROUND LIGHTNING...NICKEL SIZED HAIL...VERY HEAVY
RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3226 9854 3230 9847 3252 9848 3251 9807
      3232 9798 3231 9798 3222 9794 3210 9844
      3226 9855 3227 9855
TIME...MOT...LOC 1500Z 236DEG 23KT 3230 9843

CAVANAUGH
Local storm report, Apr 3, 10:33 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     HAIL             1 S GRAFORD             32.92N  98.25W
04/03/2012  E1.50 INCH       PALO PINTO         TX   LAW ENFORCEMENT

            PING PONG BALL SIZE HAIL REPORTED AT INTERSECTION OF
            GRASSY RIDGE ROAD AND HWY 337.
Special weather statement, Apr 3, 10:40 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 AM CDT TUE APR 3 2012

TXZ116-031615-
PALO PINTO TX-
1040 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PALO PINTO COUNTY

AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3279 9857 3280 9806 3251 9807 3251 9857
TIME...MOT...LOC 1541Z 223DEG 32KT 3263 9821

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.